MathSciNet Relay Station
MathSciNet bibliographic data
MR2141954 (2006a:47069) 47E05 (34B05 34B40 34L10 47A45 47B44)
Allahverdiev, Bilender P. A nonself-adjoint singular Sturm-Liouville problem with a spectral parameter in the boundary condition. Math. Nachr. 278 (2005), no. 7-8, 743–755.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement